Couldn't find what you looking for?

TRY OUR SEARCH!

Me and my fiance had sex with a condom after about 5 minutes he felt it break and pulled out ( no he did not cum in me) but i was worried because it was one of my ovulating days so i took the morning after pill about 25 hours later , i researched about pre cum and i heard many different stories that it can and cannot contain sperm so i took it anyways to be more careful. I'm worried now because its 11 days later (after taking pill) and my breasts are a little sore by the nipples (look a little bigger) and i keep getting headaches and a weird feeling in my stomach the last few days and today almost like my period is here but no bleeding. I'm worried and keep stressing out , please if you have any info let me know im not wanting to conceive for at least another year or more . I called plan parent hood and the girl only worried me more! please help , thanks! 

Loading...

Hi RCS,

You took the morning after pill in time.  It is unlikely you are pregnant.

Headaches, cramping, late periods, early periods, swollen breasts, and more are VERY common side effects.

Hope it helps.

Reply

Loading...


thank you but are they normal 11 days after taking it? the lady at plan parent hood said swollen or tender breast are not from it if its been over 4 days ?
Reply

Loading...


It can happen.

It is a VERY large dose of hormones that you took. Your body is going to adjust to it and it does take a bit of time.

I strongly doubt you are pregnant. You used a condom and when it broke he pulled out, didn't ejaculate.
Reply

Loading...